Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: FDA SAYs Seizure Meds May Or Can Lead to Suicide bleauberry

Posted by linkadge on June 23, 2008, at 20:39:52

In reply to Re: FDA SAYs Seizure Meds May Or Can Lead to Suicide, posted by bleauberry on June 23, 2008, at 18:41:05

I agree. Of course my story is not proof either, but a number of antidepressants made me feel much worse. This wasn't just increased energy, it was taking the core disorder and amplifying it and intensitfying all of the worst thoughts an emotions. When I stopped taking the drug, the feelings improved drastically.

I can't speak for everybody and every drug, but I have felt worse and have been pushed to the edge after starting certain drugs. I don't buy the increased energy theory because the SSRI's made generally made me more lethargic and apathetic. I went from low energy to zero energy, staring at a wall for the entire day without moving. Its like the drug is pushing you away from yourself. Even when you are depressed I felt like a human being. When starting the drugs I felt nonhuman. Like somthing was coming into my body and kicking me out of it. Citalopram start up was the worst. Esp at 20mg when I was 16 and drug naive.

The increased suicidiality was a feeling like the drug was completely blocking all emotion and reception of pleasure. It was like what little pleasure I was experiencing was squelched out. The akathesia is a very active emotion. Its a feeling that you just cannot tollerate existing. Its much more than getting up and moving will quench.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:835977
URL: http://www.dr-bob.org/babble/20080617/msgs/836116.html